Sobolev-type spaces from generalized Poincaré inequalities

Tom 181 / 2007

Toni Heikkinen, Pekka Koskela, Heli Tuominen Studia Mathematica 181 (2007), 1-16 MSC: Primary 46E35; Secondary 46E30, 26D10. DOI: 10.4064/sm181-1-1

Streszczenie

We define a Sobolev space by means of a generalized Poincaré inequality and relate it to a corresponding space based on upper gradients.

Autorzy

  • Toni HeikkinenDepartment of Mathematics and Statistics
    P.O. Box 35
    FI-40014 University of Jyväskylä, Finland
    e-mail
  • Pekka KoskelaDepartment of Mathematics and Statistics
    P.O. Box 35
    FI-40014 University of Jyväskylä, Finland
    e-mail
  • Heli TuominenDepartment of Mathematics and Statistics
    P.O. Box 35
    FI-40014 University of Jyväskylä, Finland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek